3 doctors weighed in:
Is extreme cramping during a period after stopping the pill normal for women?
3 doctors weighed in

Dr. Cynthia Point
Internal Medicine
2 doctors agree
In brief: Maybe
Off the pill, your body is ovulating again, or trying to, which may cause a heavier build up of the uterine lining.
When the heavier lining sheds, called menstruation, you may have more cramping. It may be temporary, or may persist. If it too difficult to manage, try ibuprofen, or go back on the pill.

In brief: Maybe
Off the pill, your body is ovulating again, or trying to, which may cause a heavier build up of the uterine lining.
When the heavier lining sheds, called menstruation, you may have more cramping. It may be temporary, or may persist. If it too difficult to manage, try ibuprofen, or go back on the pill.
Dr. Cynthia Point
Dr. Cynthia Point
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors